EconPapers    
Economics at your fingertips  
 

On Nonuniform Polynomial Trichotomy of Linear Discrete‐Time Systems in Banach Spaces

Zhi-gang Li, Xiao-qiu Song and Xiu-li Yang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We study two nonuniform polynomial trichotomy concepts for linear discrete‐time systems in Banach spaces. Our main objective is to give summation property for nonuniform polynomial trichotomies. As for applications we obtain characterization of these concepts in terms of Lyapunov functions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/807265

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:807265

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:807265